Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2017 (2017), Article ID 5847096, 10 pages
https://doi.org/10.1155/2017/5847096
Research Article

Convergence Analysis of Parallel -Iteration Process for System of Generalized Variational Inequalities

1Department of Mathematics, Institute of Science, Banaras Hindu University, Varanasi 221005, India
2Department of Mathematics and the RINS, Gyeongsang National University, Jinju 52828, Republic of Korea
3Center for General Education, China Medical University, Taichung 40402, Taiwan

Correspondence should be addressed to Shin Min Kang

Received 8 July 2017; Accepted 27 August 2017; Published 12 October 2017

Academic Editor: Tomonari Suzuki

Copyright © 2017 D. R. Sahu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We consider a new system of generalized variational inequalities (SGVI) defined on two closed convex subsets of a real Hilbert space. To find the solution of considered SGVI, a parallel Mann iteration process and a parallel -iteration process have been proposed and the strong convergence of the sequences generated by these parallel iteration processes is discussed. Numerical example illustrates that the proposed parallel -iteration process has an advantage over parallel Mann iteration process in computing altering points of some mappings.